# SDR AGQA065678

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N90322
- Make and model: Bell 206B-3
- Aircraft serial: 1736
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 206075681003
- Condition: Inoperative
- Location: Dual Tach
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUAL TACHOMETER INDICATOR  IS INOPERABLE, TURBINE SIDE LOW, INSTALLED AND GROUND RUN.
